MathSciNet Relay Station
MathSciNet bibliographic data
MR738319 62J02 (62H17)
Albert, A.; Anderson, J. A. On the existence of maximum likelihood estimates in logistic regression models. Biometrika 71 (1984), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement